# SDR 95ZZZW417

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Fss 188-203
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE LT WING SPAR LOWER CHORD CORRODED FROM FS 188 TO 203.  REMOVED CORROSION PER SRM 51-10-6.  INSTALLED DOUBLER REPAIR PER SRM 51-40-4 FIG 1.  REPAIR SIZE 2 INCHES BY 14 INCHES.  TOTAL CYCLES 29235.
